# SDR CALA2019071501201

- Difficulty date: July 15, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N27734
- Make and model: Boeing 737724
- Aircraft serial: 28949
- Aircraft time: 65,102 hours, 21,561 cycles
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Monitor
- Part number: 241298002011
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ENGINE VIBRATION VIBRATION HIGH ENGINE 1 ENG 1 VIB 3.3 ON CLB. 2.7 IN CRUISE. ENG 2 VIB 1.0 CRUISE. CAN FEEL VIB IN CNTRL COL. PERFORMED #1 ENG TRIM BALANCE VIB @ 2.5. NEXT ENG TRIM BALANCE NO DATA ACQUIRED. AVM COMP SHOWED DSP2 ERROR 22 AND ERROR 24 DURING FIM 77-31-00-810-803-F00 PROCEDURE. REMOVED AND REPLACED AVM PER 77-31-03. REMOVED #1 ENG FAN BLADES FOR REMAP. REINSTALLED REMAPPED FAN BLADES OF #1 ENG PER AMM 72-21-02. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1186281  SN OFF 0440 MONITOR, ENGINE OFF 29-7731-9-0002 0440 ON 29-7731-9-0002 9666 PERFORMED TEST 7 REF AMM 71-00-00 ALL CHECKS GOOD AT THIS TIME.
